| Model Number |
CC4204A |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Corneal Edema (1791); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a cc4204a, +19.5 diopter, intraocular lens from patient's eye on (b)(6) 2019.Surgeon "felt" the lens did not fit in the eye.There was no patient injury.The lens implanted, removed, and replaced intraoperatively.This resolved the problem.Reportedly the lens was "replaced with another staar lens." per reporter on (b)(6) 2019, "patient is healing with corneal edema.".
Additional Manufacturer Narrative
Corrected data: b5 - see mfr# 2023826-2020-00025 for replacement lens claim regarding patient's corneal edema.H6 - patient code: 1791 should be corrected to 2692.Additional information: h6 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: b5 - lens was implanted and removed intraoperatively.It is unclear if replacement lens occurred intraoperatively at time of initial lens removal or at another date.Claim#: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a vial in liquid.Visual inspection found the lens optic and haptic torn and the lens was returned in four pieces.Corrected data: h6 - result code: 213 should have been included in supplemental medwatch report #1.Claim#: (b)(4).